# SDR 2016FA0000292

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: General aviation
- Aircraft: N170TA
- Make and model: Piper PA-23-250
- Aircraft serial: 277654005
- Aircraft time: 10,181 hours
- Engine: Lyc TIO540C1A
- Engine time: 2,236 hours
- Propeller: Hartzl HCE2Y*
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Bolt
- Part number: 691327
- Condition: Sheared
- Location: Landing Gear
- Part time: 6,938 hours
- Component: Landing Gear, Piper
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON UNEVENTFUL LANDING ON ROLLOUT, RT GEAR COLLAPSED.  UPON INSPECTION FOUND CENTER MAIN GEAR DRAG LINK BOLT, PN 691-327, ALTERNATE PN NAS6607D38, SHEARED ALLOWING GEAR TO FOLD BACKWARDS CAUSING DAMAGE TO REAR GEAR DOOR, LOWER NACELLE SKIN AND RIGHT FLAP. RECOMMEND REMOVING BOLT EVERY ANNUAL AND/OR 500 HR TIME IN SERVICE AND INSPECT, AND REPLACING EVERY 1000 HOURS TIME IN SERVICE.
